Advertisement -- Learn more about ads on this site.


    FOCUS128  
SparkPoints
 
 

Message in a bottle #1: ILLNESS


Sunday, May 04, 2008


ILLNESS: this is what made me gain the most weight.
What a good reason...
Or is it really? One of the frustration of this situation was the fact that most of the people I knew, who got ill, LOST weight, not GAINED it!
Since January 2006, I am taking CORTISONE. For those of you, who don't know about this medication, it usually makes your face swell, inflated like a BIG Balloon... And it made me crave like crazy for SWEETS! (Itís a common thing among cortisone ďusersĒ). My doctor told me it saved my life, and I know he was right. But after taking it for so long, it was making me so sick (it does have a very long list of side effects), we are now TRYING a new medication called CELLCEPT. Pretty impressive side effects though: shortness of breath, dizzy spells, palpitations, numbness - for almost all the left side of my body sometimes! But they should all be temporary, since my body should get use to this new chemical in a couple or more months from now, so my doctor says.
But I guess what I am really trying to say here, is that, whatever the medical condition we might have to put up with, we should not worsen our situation by beating ourselves up, right? So why do I jump on a chocolate bar or a big bowl of ice cream whenever I am having a hard day?
What my Best friend would probably tell me is: now is a good time for taking real good care of yourself, with the Best of what Life has to offer. And I know now that those Best things are: fresh air, water, fruits and veggies, playing with my son, laughing with my husband, talking with my friends, walking and having fun with exercise and activities.
And Iíd like you to meet my Best friend now: itís Me!!!
So thank you for reading this, I feel so much better already!
Be careful though, as you should take a step back: 'cause this message will auto-destruct in 5, 4, 3, 2... ;-)
emoticon
SHARE

Member Comments About This Blog Post:
RUHAPPYTOSEEME 5/17/2008 9:36PM

    oh meds really mess our bodys up, they save us from life threatening things, or in my case severe chronis pain, but they also have side effects. but ya know what? YOU can DO IT! it will be slower for you (as it is for me) but ya know what, the slow and steady get there eventually ;) I have had many back surgerys, wasnt allowed 2 different times to do anything for a year! I went from 115 to 179 during these times YIKES (and im 5-3) and I have so many restrictions because of the rods and screws in my back, and the constant pain, but ya know what? I am going to do this! and like you it will be slow goiong, BUT its going to be going! Good luck on your journey and hey I guess I made it in time.... the message hasnt self destructed yet :D hugsss

Report Inappropriate Comment
MTKAMARGOT 5/14/2008 8:42PM

    You have such a wonderful "voice" in your blog entry. Such a positive voice. Sending you good vibes that your body should adjust to your medication soon!
Margot

Report Inappropriate Comment
2STEPSFWD 5/6/2008 10:14AM

    The "Best" to you! I think the simplest joys in life are the best things. You have it all within your grasp. I'm cheering you on! emoticon



Report Inappropriate Comment
GRAMMACATHY 5/5/2008 1:49AM

    Writing is so healing and it prevents us from putting unhealthy food in our mouth. I love your quote: " Now is a good time to for taking real good care of yourself".

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.